Volume 9, Issue 2 (11-2014)                   IJMSI 2014, 9(2): 37-43 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fathali J, Jafari Rad N, Rahimi Sherbaf S. The p-median and p-center Problems on Bipartite Graphs. IJMSI. 2014; 9 (2) :37-43
URL: http://ijmsi.ir/article-1-641-en.html
Abstract:  

Let $G$ be a bipartite graph. In this paper we consider the two kind of location problems namely $p$-center and $p$-median problems on bipartite graphs. The $p$-center and $p$-median problems asks to find a subset of vertices of cardinality $p$, so that respectively the maximum and sum of the distances from this set to all other vertices in $G$ is minimized. For each case we present some properties to find exact solutions.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb